当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.(with Yongjin Wang) Pricing double barrier options under a volatility regime-switching model with psychological barriers, Review of Derivatives Research, 2017, 20: 255~280 (SSCI)

  • 2.W.H. Deng, B.Y. Li, W.Y. Tian and P.W. Zhang, Boundary problems for the fractional and tempered fractional operators, Multiscale Model. Simul., 16 (2018) 125-149

  • 3.Y Ding and T Xu, Concentrating patterns of reaction-diffusion systems, A variational approach, Transactions of the American Mathematical Society, 369(2017), 97-138.

  • 4.Xing Huang and Feng-Yu Wang, Functional SPDE with Multiplicative Noise and Dini Drift, Ann. Fac. Sci. Toulouse Math., 2 (2017), 519-537.

  • 5.Jia Zhao, Guoliang Shi, and Jun Yan, Discreteness of Spectrum for Schrödinger Operators with δ’-Type Conditions on Infinite Regular Trees, Proc. Roy. Soc. Edinburgh Sect. A 147 (2017) 1-27.

  • 6.F. ZHU, P. Honeine, Online kernel nonnegative matrix factorization, Signal Processing, vol. 131(2017), pp. 143-153, Feb.

  • 点击下载

    7.F. ZHU., A. Halimi, P. Honeine, B. Chen and N. Zheng, Correntropy Maximization via ADMM -- Application to Robust Hyperspectral Unmixing, IEEE Transactions on Geoscience and Remote Sensing, DOI: 10.1109/TGRS.2017.2696262, 2017.

  • 8.Zhixin Liu, Diophantine approximation by unlike powers of primes, International Journal of Number Theory, 13 (2017), 2445-2452. (SCI)

  • 9.Yafang Kong and Zhixin Liu, On pairs of Goldbach-Linnik equations, The Bulletin of the Australian Mathematical Society, 95 (2017), 199-208. (SCI)

  • 10.Zhixin Liu, Goldbach-Linnik type problems with unequal powers of primes, Journal of Number Theory, 176 (2017), 439-448. (SCI)

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态